# SDR UIEA200600267

- Difficulty date: September 23, 2006
- Submitted: October 11, 2006
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 31,935 hours, 4,798 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Mechanism
- Condition: Dirty
- Location: T/E Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FLAPS DRIVE WHILE RUNNING QRH AFTER 2 MINUTES FLAPS DRIVE CHANGED TO FLAPS PRIMARY EICAS.  PER FIM 27-51-00 LUBE ALL BALL SCREWS AS PER AMM 12-21-20.  CLEANED ALL FLAP DRIVE MECHANISMS AND SERVICED FLAP ANGLE GEAR BOXES AS PER AMM 12-13-13, 1-1/2 PIN LOW.  OPS CHECKED NORMAL AS PER AMM 27-51-00.
